# SDR EIAA9644

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Cabin
- Part time: 68,923 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - FLOOR BEAM AT STATION 480, LBL 24, THROUGH LBL 29 CORRODED.  REMOVED DAMAGED FLOOR BEAM FROM BL 0 TO LBL 72.  FABRICATED AND INSTALLED REPAIR PARTS PER SRM 53-10-07, FIG 12.  (M)
